Hail, Hampden
- When
- June 15, 4:15 PM EST
- Where
- Hampden County, 1.24 mi SW of North Wilbraham
- Measured
- 0.75 in hail
- Reported by
- Law Enforcement
- Coordinates
- 42.140, -72.440
A single isolated thunderstorm developed over Hampden County, producing penny sized hail.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS BOX wrote it up.
A single isolated thunderstorm developed over Hampden County, producing penny sized hail.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before the first event at Jun 15, 3:32 PM EST, 43 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAUNTON MA 432 PM EDT MON JUN 15 2009 .SYNOPSIS... SCATTERED SHOWERS AND THUNDERSTORMS ACROSS INTERIOR SOUTHERN NEW ENGLAND SHOULD COME TO AN END LATER THIS EVENING. OTHERWISE...DRY WEATHER AND BELOW NORMAL TEMPERATURES ARE EXPECTED TUESDAY AND WEDNESDAY. A WARM FRONT WILL APPROACH FROM THE SOUTHWEST ON THURSDAY THEN STALL SOUTH OF THE REGION THIS WEEEKEND LEADING TO ANOTHER PERIOD OF UNSETTLED COOL WEATHER. && .NEAR TERM /UNTIL 7 PM THIS EVENING/... SCATTERED SHOWERS AND THUNDERSTORMS WERE VERY SLOWLY PROGRESSING EASTWARD INTO FAR WESTERN MA THIS AFTERNOON. THE ACTIVITY IS MOVING QUITE SLOWLY BECAUSE OF WEAK WINDS ALOFT. HOWEVER...LAPS AND SPC MESO-ANALYSIS SITE SHOWING SURFACE BASED CAPES OF 500 TO 800 J/KG IN THIS REGION. THEREFORE...THINK THE ACTIVITY WILL SLOWLY SPREAD EAST INTO OUR INTERIOR ZONES SUCH AS SOUTHWEST NH...WESTERN MA AND CONNECTICUT THROUGH LATE AFTERNOON. WITH THE COLD POOL ALOFT...THE STRONGEST STORMS MAY CONTAIN PEA SIZE HAIL IN THESE LOCATIONS. THERE IS A LOW PROBABILITY OF A FEW MARGINALLY SEVERE HAIL REPORTS WHICH PREVIOUS SHIFT HAS MENTIONED IN THE HAZARDOUS WEATHER OUTLOOK. THE BEST CHANCE FOR THIS WOULD BE ACROSS OUR FAR WESTERN MA ZONES AS WELL AS THE LOWER CONNECTICUT RIVER VALLEY...WHERE THE CAPE VALUES ARE THE HIGHEST. ALSO...THE POTENTIAL IS THERE FOR SOME LOCALLY HEAVY RAINFALL SINCE THE STORMS WILL BE MOVING QUITE SLOWLY. THE PRIMARY AREA OF CONCERN WOULD BE ALONG THE EAST SLOPES OF THE BERKSHIRES. THINK THE AREAL COVERAGE OF SHOWERS AND THE THUNDER RISK WILL RAPIDLY DIMINISH TOWARDS THE COASTAL PLAIN. THERE IS A FAIRLY SIGNIFICANT MARINE LAYER ACROSS OUR EASTERN ZONES WITH HARDLY ANY CAPE. THEREFORE...FEEL THAT THE THUNDER CHANCES WILL BE MAINLY NORTH AND WEST OF A MANCHESTER NH...TO WORCESTER MA...TO NEAR PROVIDENCE LINE THROUGH EARLY THIS EVENING. STILL COULD SEE A FEW SHOWERS MAKE THEIR WAY SOUTHEAST OF THIS LINE...BUT AREAL COVERAGE AND THUNDER CHANCES SHOULD RAPIDLY DIMINISH. && .SHORT TERM /7 PM THIS EVENING THROUGH TUESDAY NIGHT/... TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS MAINLY ACROSS THE INTERIOR SHOULD DISSIPATE BETWEEN 7 AND 10 PM WITH THE LOSS OF DAYTIME HEATING. OTHERWISE...IT SHOULD MAINLY BE DRY LATER THIS EVENING INTO THE OVERNIGHT HOURS. HOWEVER...LOW LEVEL MOISTURE TRAPPED IN THE BOUNDARY LAYER SHOULD RESULT IN LOTS OF LOW CLOUDS DEVELOPING. PATCHY FOG MAY ALSO DEVELOP...PARTICULARLY IN OUR INTERIOR ZONES WHICH IS REFLECTED BY THE HIGHER SREF PROBABILITIES. LOW TEMPERATURES SHOULD MAINLY BE AROUND 50...TO THE LOWER 50S ACROSS MOST LOCATIONS. HOWEVER...A FEW OF THE NORMALLY COLDEST SPOTS MAY SEE LOW TEMPERATURES FALL INTO THE UPPER 40S. TUESDAY... LOW CLOUDS AND FOG PATCHES SHOULD GIVEWAY TO PARTLY TO MOSTLY SUNNY SKIES BY LATE MORNING/EARLY AFTERNOON. HOWEVER...AN ONSHORE FLOW WILL RESULT IN ANOTHER DAY WITH BELOW NORMAL TEMPERATURES ESPECIALLY ON THE COAST. HIGH TEMPERATURES SHOULD RANGE FROM THE LOW TO MID 60S ALONG THE IMMEDIATE COAST...TO THE LOWER TO MID 70S ACROSS THE INTERIOR. THERE IS A LOW PROBABILITY OF AN ISOLATED SHOWER OR TWO ACROSS THE LOW CONNECTICUT VALLEY IN THE AFTERNOON...BUT EVEN IF IT WERE TO HAPPEN IT WOULD BE SHORT LIVED AND ISOLATED. THEREFORE...CONTINUED WITH A DRY FORECAST FOR NOW. TUESDAY NIGHT... HIGH PRESSURE WILL PROVIDE FOR MOSTLY CLEAR SKIES AND LIGHT WINDS. THIS SHOULD ALLOW FOR AN UNSEASONABLY COOL NIGHT ACROSS SOUTHERN NEW ENGLAND. LOW TEMPERATURES SHOULD FALL INTO THE MID TO UPPER 40S ACROSS THE NORMALLY COLDER OUTLYING LOCATIONS...TO THE LOWER 50S IN THE URBAN CENTERS. PATCHY GROUND FOG MAY DEVELOP IN THE TYPICALLY PRONE LOCATIONS LATE AND WE MAY EVEN SEE SOME LOW CLOUDS ACROSS THE INTERIOR. THIS IN RESPONSE TO A GRADUAL RETURN OF LOW LEVEL MOISTURE. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... THERE IS GENERAL AGREEMENT AMONGST THE ECMWF/GFS AND GEFS/GLOBAL ENSEMBLES/ REGARDING THE RETROGRESSION AND STRENGTH OF AN UPPER LEVEL RIDGE ACROSS THE SOUTHERN PLAINS. THIS WOULD LIKELY LEAD TO PERSISTENT TROFFINESS ACROSS THE PACIFIC NORTHWEST AND EASTERN CONUS DURING THE EXTENDED TIMEFRAME. DETAILS REMAIN UNCERTAIN REGARDING THE EVOLUTION AND PERSISTENCE OF THE TROUGH DEPENDING ON INDIVIDUAL SHORT WAVE ENERGY AND STRENGTH OF BLOCKING PATTERN NEAR GREENLAND. DRY SEASONABLY MILD WEATHER WILL LIKELY BE REPLACED BY ANOTHER PERIOD OF COOL UNSETTLED CONDITIONS BEGINNING LATE THURSDAY AND CONTINUING THROUGH AT LEAST A PORTION OF THE WEEKEND. LONG TERM... WEDNESDAY...A DRY AND SEASONABLY MILD DAY. CONSIDERABLE SUNSHINE EXPECTED WITH HIGH PRESSURE OVERHEAD. THURSDAY...A WARM FRONT APPROACHES FROM THE SOUTHWEST. EXPECT INCREASING CLOUDS WITH SHOWERS SPREADING FROM SOUTHWEST TO NORTHEAST. SOME TIMING ISSUES NOTED BETWEEN THE QUICKER NAM/GFS AND SLOWER ECMWF GUIDANCE. THERE WILL STILL BE A CONSIDERABLE AMOUNT OF DRY AIR LEFTOVER AT H85 TO BEGIN THE DAY SO HAVE OPTED FOR SOMEWHAT LESS PROGRESSIVE TIMING THAN THE NAM/GFS. SHOWERS MAY REACH THE WESTERN ZONES DURING THE MIDDAY TIMEFRAME THEN FURTHER EAST BY EVENING. GIVEN TIMING ISSUES HAVE CONTINUED THE MENTION OF CHANCE POPS AT THIS TIME. THURSDAY NIGHT THROUGH MONDAY...AN UNSETTLED PATTERN CONTINUES WITH COOLER THAN NORMAL TEMPERATURES..CONSIDERABLE CLOUDS AND PERIODIC PRECIPITATION WITH AT LEAST TWO WAVES OF LOW PRESSURE DEVELOPING AHEAD OF AN APPROACHING LONG WAVE TROUGH...TRACKING S OF THE AREA ALONG A QUASI-STATIONARY FRONT. TIMING REMAINS UNCERTAIN AT THIS POINT SO HAVE INCLUDED CHANCE POPS DURING THIS TIMEFRAME. GENERALLY USED A 50/50 BLEND OF HPC/MOS GUIDANCE. && .AVIATION /21Z MONDAY THROUGH SATURDAY/... LATE THIS AFTERNOON AND TONIGHT... TSTMS CONTINUE TO DEVELOP ACROSS EASTERN NY/WESTERN NEW ENGLAND BUT APPEAR TO BE LOCKED ONTO TERRAIN DUE TO WEAK FLOW ALOFT. MAIN AREA OF CONCERN FOR TSTMS IS KBAF/KBDL BUT CONFIDENCE IS LOW ON ANY TSTMS MAKING TRIP THAT FAR E. AS OF 1730Z RADAR INDICATED SHOWERS DEVELOPING NEAR BERKSHIRES SO IF TSTMS AFFECT KBDL/KBAF IT PROBABLY WILL NOT BE UNTIL 21Z OR SO. FOR NOW THESE TAFS INCLUDED CB GROUP AS A HEADS UP FOR POSSIBLE TSTMS. OTHERWISE IFR CIGS REMAIN AROUND CAPE COD BUT ARE EXPECTED TO IMPROVE TO VFR FOR A FEW HOURS LATE THIS AFTERNOON AS LOW CLOUD DECK PUSHES A LITTLE FARTHER OFFSHORE. MVFR CIGS IN BETWEEN AT KBOS/KPVD/KORH WILL ALSO IMPROVE TO VFR FOR LATE AFTERNOON PUSH...BUT WILL LIKELY RETURN EARLY THIS EVENING. WIDESPREAD IFR/LIFR EXPECTED OVERNIGHT INTO TUE MORNING. TUESDAY NIGHT... CONDITIONS SHOULD IMPROVE BY LATE TUE MORNING TO MVFR CIGS...BEFORE FURTHER IMPROVEMENT TO VFR AROUND MIDDAY. VFR EXPECTED TUE AFTERNOON. LIGHT E/SE WINDS THROUGH TAF PERIOD. TUESDAY NIGHT...MAINLY VFR BUT THERE MAY BE SOME MVFR/IFR CONDITIONS TOWARD MORNING ACROSS THE INTERIOR IN LOW CLOUDS AND FOG PATCHES. OUTLOOK /WEDNESDAY THROUGH SATURDAY/... WEDNESDAY...VFR. THURSDAY...VFR DIMINISHING TO MVFR WITH SHOWERS SPREADING NORTHEAST DURING THE DAY...AHEAD OF A WARM FRONT. FRIDAY AND SATURDAY...MVFR WITH AREAS IFR DUE TO SHOWERS LOW CLOUDS AND FOG PATCHES. A WARM FRONT REMAINS STALLED S OF THE REGION. && .MARINE... TONIGHT THROUGH TUESDAY NIGHT...SUSTAINED EASTERLY WINDS GENERALLY LESS THAN 15 KNOTS OVER THE NEXT 36 HOURS. SEAS WILL REMAIN BELOW SCA THRESHOLDS. OUTLOOK /WEDNESDAY THROUGH FRIDAY/... WEDNESDAY...WINDS AND SEAS REMAIN BELOW SCA CRITERIA WITH HIGH PRESSURE OVERHEAD. THURSDAY...SE WINDS 10-15 KT WITH SEAS BUILDING TO 2 TO 4 FT AHEAD OF AN ADVANCING WARM FRONT. SHOWERS DEVELOPING. FRIDAY AND SATURDAY...SE SWELL MAY GRADUALLY BUILD SEAS UP TO 6 FT. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...NONE. MA...NONE. NH...NONE. RI...NONE. MARINE...NONE. && SYNOPSIS...FRANK/STRAUSS NEAR TERM...FRANK SHORT TERM...FRANK LONG TERM...STRAUSS AVIATION...FRANK/STRAUSS/JWD MARINE...FRANK/STRAUSS
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 412 PM EDT MON JUN 15 2009 MAZ005>007-013>024-RIZ001>008-162015- CENTRAL MIDDLESEX MA-WESTERN ESSEX MA-EASTERN ESSEX MA- WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-SUFFOLK MA- EASTERN NORFOLK MA-NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA- EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA- BARNSTABLE MA-DUKES MA-NANTUCKET MA-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 412 PM EDT MON JUN 15 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE WILL BE AN INCREASED RISK OF DANGEROUS RIP CURRENTS ALONG EAST FACING BEACHES BY LATE IN THE WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CTZ002>004-MAZ002>004-008>012-026-NHZ011-012-015-162015- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-NORTHERN MIDDLESEX MA-CHESHIRE NH- EASTERN HILLSBOROUGH NH-WESTERN AND CENTRAL HILLSBOROUGH NH- 412 PM EDT MON JUN 15 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS WILL CONTINUE LATE THIS AFTERNOON AND INTO THE EARLY EVENING HOURS ACROSS INTERIOR SOUTHERN NEW ENGLAND...BEFORE COMING TO AN END. THE STRONGEST STORMS MAY CONTAIN PEA SIZE HAIL AND LOCALLY HEAVY RAINFALL. THERE ALSO IS A LOW PROBABILITY FOR A MARGINALLY SEVERE THUNDERSTORM OR TWO ACROSS WESTERN MASSACHUSETTS AND NORTHERN CONNECTICUT THROUGH THE EARLY EVENING HOURS. THE MAIN THREAT WOULD BE FOR MARGINALLY SEVERE HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ230>237-250-254-255-162015- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM- 412 PM EDT MON JUN 15 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FRANK/STRAUSS
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 151 PM EDT MON JUN 15 2009 MAZ002-008-009-151830- WESTERN FRANKLIN MA-WESTERN HAMPDEN MA-WESTERN HAMPSHIRE MA- 151 PM EDT MON JUN 15 2009 ...STRONG THUNDERSTORM DEVELOPING IN WESTERN MASSACHUSETTS... AT 150 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 40 MPH AND SMALL HAIL IN THE BERKSHIRES 6 MILES NORTHWEST OF MIDDLEFIELD...MOVING EAST AT 15 MPH. * SOME LOCATIONS AFFECTED INCLUDE... MIDDLEFIELD...WORTHINGTON... PLAINFIELD...CUMMINGTON...GOSHEN AND CHESTERFIELD. FOR YOUR SAFETY...GET INSIDE WHEN THIS STORM APPROACHES. HEAVY RAIN MAY CAUSE MINOR STREET FLOODING AS WELL AS PONDING OF WATER IN POOR DRAINAGE AREAS. JWD
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 329 PM EDT MON JUN 15 2009 MAZ002-152030- WESTERN FRANKLIN MA- 329 PM EDT MON JUN 15 2009 AT 323 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH HEAVY RAIN AND THE POTENTIAL FOR SMALL HAIL IN FAR NORTHWEST FRANKLIN COUNTY...INCLUDING THE TOWNS OF ROWE AND MONROE. THE THUNDESTORM WAS MOVING SLOWLY EAST AT 10 MPH. * THE STRONG THUNDERSTORM WILL REMAIN OVER RURAL AREAS OF WESTERN FRANKLIN COUNTY. FOR YOUR SAFETY...GET INSIDE FOR PROTECTION FROM LIGHTNING WHEN THIS STORM APPROACHES. HEAVY RAIN MAY CAUSE LOCALIZED STREET FLOODING AS WELL AS PONDING OF WATER IN POOR DRAINAGE AREAS. THOMPSON
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 345 PM EDT MON JUN 15 2009 MAZ002-152030- WESTERN FRANKLIN MA- 345 PM EDT MON JUN 15 2009 AT 323 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH HEAVY RAIN AND THE POTENTIAL FOR SMALL HAIL IN FAR NORTHWEST FRANKLIN COUNTY...INCLUDING THE TOWNS OF ROWE AND MONROE. THE THUNDESTORM WAS MOVING SLOWLY EAST AT 10 MPH. * THE STRONG THUNDERSTORM WILL REMAIN OVER RURAL AREAS OF WESTERN FRANKLIN COUNTY. FOR YOUR SAFETY...GET INSIDE FOR PROTECTION FROM LIGHTNING WHEN THIS STORM APPROACHES. HEAVY RAIN MAY CAUSE LOCALIZED STREET FLOODING AS WELL AS PONDING OF WATER IN POOR DRAINAGE AREAS. THOMPSON
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 419 PM EDT MON JUN 15 2009 CTZ002-MAZ009-011-152115- EASTERN HAMPDEN MA-HARTFORD CT-WESTERN HAMPDEN MA- 419 PM EDT MON JUN 15 2009 AT 418 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 40 MPH...HEAVY RAIN AND SMALL HAIL 4 MILES NORTHWEST OF TOLLAND...OR ABOUT 19 MILES NORTH OF TORRINGTON...MOVING EAST AT 15 MPH. * SOME LOCATIONS AFFECTED INCLUDE... TOLLAND...GRANVILLE AND SOUTHWICK FOR YOUR SAFETY...GET INSIDE WHEN THIS STORM APPROACHES. IF YOU HEAR THUNDER...THEN YOU ARE AT RISK OF BEING STRUCK BY LIGHTNING. HEAVY RAIN MAY CAUSE MINOR STREET FLOODING AS WELL AS PONDING OF WATER IN POOR DRAINAGE AREAS. THOMPSON
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 455 PM EDT MON JUN 15 2009 CTZ003-004-152145- TOLLAND CT-WINDHAM CT- 455 PM EDT MON JUN 15 2009 AT 451 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS WITH THE POTENTIAL FOR SMALL HAIL 2 MILES NORTH OF WILLIMANTIC...MOVING EAST AT 15 MPH. * SOME LOCATIONS AFFECTED INCLUDE...WINDHAM...SCOTLAND...CHAPLIN... ASHFORD...HAMPTON AND BROOKLYN FOR YOUR SAFETY FROM LIGHTNING...GET INSIDE WHEN THIS STORM APPROACHES. HEAVY RAIN MAY CAUSE MINOR STREET FLOODING AS WELL AS PONDING OF WATER IN POOR DRAINAGE AREAS. HEAVY RAIN MAY CAUSE MINOR STREET FLOODING AND PONDING OF WATER IN LOW LYING AREAS SUCH AS UNDERPASSES. DO NOT DRIVE THROUGH FLOODED AREAS. THOMPSON
The Boston radar (KBOX), 110 km away, was scanning. The volume nearest the first event began at 21:13 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Massachusetts in 2009Every state in 2009This day in weather historyWarnings in Massachusetts, June 2009
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 178808.